skin feels hot everywhere from my chest up. headache, fatigue, but no other symptoms. started wellbutrin (bupropion) xl 300mg a week ago but it's not side effect?
1 doctor answer • 1 doctor weighed in
Family Medicine 22 years experience
Bothersome symptoms: Hi, I can see how he symptoms you describe would be extremely bothersome. It is a little difficult without more information to reach a conclusion about the source of these symptoms. However, some side affects can be serious, and I would encourage you to see the prescribing physician in order to have this condition further evaluated.
3679 viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.